Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Fibrations and geometric realizations


Author: D. W. Anderson
Journal: Bull. Amer. Math. Soc. 84 (1978), 765-788
MSC (1970): Primary 55-02; Secondary 55Dxx
MathSciNet review: 0500935
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55-02, 55Dxx

Retrieve articles in all journals with MSC (1970): 55-02, 55Dxx


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1978-14512-1